# SDR DALA2020021801211

- Difficulty date: February 17, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 38,920 hours, 20,394 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LH SIDE AT OPEN FASTENER HOLES UPPER IB A ND LOWER IB AT DOOR STOP 7 POSITION. CRACK DIRECTIONS: UPPER IB ARE 4 AND 5 OCLOCK, LOWER IB IS 5 OCLOCK AT FWD GALLEY AREA (3 EA). REPLACED INTERCOSTAL FITTING ON FRAME 16LH SIDE DOOR STOP 7 AT FWD GALLEY AREA AS PER SRM A319 51-72-11 AND DRAWING D53112300.
